My current mental state.
Friday night I had dinner with my family because Mom’s cousin’s daughter was in town — She works for Air Canada and they shipped her out to Calgary during the airline strike and then everyone was ordered back to work and so she was heading back home on Saturday.
Along with the obligatory family dinner, came family photos. I am fat, ugly and blobby. There’s no discernable neck-chin-face line. I am a blob.
I am frustrated, ashamed, and embarassed at the way I look. (What the is up with my nose!?)
I’m tired of the fact that I can’t seem to shake the exhaustion to get moving. I’m frustrated at not having the motivation to do exercise, not to mention ashamed and embarassed of my appearance which has been the result of many months of increased steroid use.
The biggest thing that’s shaming me right now, is the fact I have to go see Kidney Guy on Thursday and his nurse will most likely just point out my extreme moonface (which is what the blobbiness is for the most part). I seem to be retaining ridiculous amounts of fluids with no means of getting them out of my body no matter how much liquids I consume to rid myself of all this. RheumyII I see next Tuesday and she is going to shame me even further without giving me any helpful or useful information as to how we can deal with this blobbiness other than “walk 30 minutes a day — 10 minutes, three times a day!”.
I am ultimately very, very upset about this and am feeling so let down by my body. For some reason SALLY, the Lupus, the PAH, etc doesn’t upset me nearly as much as turning into the human blob does… which I suppose, is caused by all of the above, but still, I view it as being more as a problem with the damn cortisone bumps.
I wish someone could help me get rid of all this damn fluid. I wish Kidney Guy’s nurse would increase my damn water pill doseage. Perhaps I should start drinking barley tea again (or PT mentioned green tea) or get Mom to make the potions cuz that seemed to help keep the fluids down and at bay.
Anyone have any suggestions? :(